Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Has anyone experience a reaction to taking Minocycline and Metformin?

Has anyone experience a reaction to taking Minocycline and Metformin ? Is there any side affects of taking Minocycline with Ty 2 diabetes medication (Metformin) ????
Asked On : Thu, 5 Aug 2010
Answers:  1 Views:  703
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi. A general search of the available literature revealed no significant drug interaction between metformin and minocycline..however drug reactions cannot be predicted and the treating physician tries to avoid the combinations with established interactions. Some drugs also cause side effects in the immunocompromised state, or maybe with other medications that you might be taking. In case you are experiencing any discomfort stop the drug and consult your physician immediately.
Answered: Fri, 25 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor